MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-22-11
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on 28-nov-2023 this patient was implanted with a 208-22-11cc tibial insert sz 2, 11mm, serial number (b)(6) on (b)(6) 2015.Patient revised on (b)(6) 2023 due to polyethylene wear with osteolysis.No additional details are available at this time.The insert was manufactured on 2/13/2015.And was packaged in a vacuum bag with no evoh.No other information was provided at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6), 02-012-45-2020 - bandeja tibial logic fit 2f/2t.(b)(6), 204-34-08 - vastago ext.14x80mm.(b)(6), 204-36-08 - vastago ext.16x80mm.(b)(6), 208-01-02 - femur cc nº2.(b)(6), 208-09-07 - adaptador femoral vastago cc 7 grados.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of polyethylene wear and osteolysis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the devices were not available for evaluation, and pre-revision radiographs and images of the explanted devices were not provided.
 
Additional Manufacturer Narrative
The following sections have corrected information: h6.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: health effect - clinical code, type of investigation, investigation findings, investigation conclusion the revision reported was likely caused by osteolysis, prosthesis wear, or the reported femoral loosening.Possible causes for polyethylene wear include the alleged femoral loosening, rotation or malalignment of the femoral component such that the femoral condyle or cam radius contacts the tibial spine, inclusion of the polyethylene in the packaging recall or any combination of these possibilities.Failure of the cement used to secure the femoral component to the femoral bone, may have led to loosening at the cement-implant and/or cement-bone interface, however, this cannot be confirmed as images of the explanted device and pre-revision radiographs were not provided.

Brand Name
CC TIBIAL INSERT SZ 2, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18347108
Report Number1038671-2023-03011
Device Sequence Number17692730
Product Code JWH
UDI-Device Identifier10885862054173
UDI-Public10885862054173
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2020
Device Catalogue Number208-22-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/27/2024
11/04/2024
07/29/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/29/2024
12/02/2024
08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age71 YR
Patient SexFemale
Patient Weight83 KG